MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0510SCF FIXED TIBIAL INSERT SC SIZE 5/10MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0510SCF FIXED TIBIAL INSERT SC SIZE 5/10MM; KNEE TIBIAL INSERT
Model Number 02.07.0510SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 august 2021: lot 177657: (b)(4) items manufactured and released on 23-jan-2018.Expiration date: 2023-jan-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 1 year and 10 months after previous surgery, the pathogen is unknown.The surgeon performed a washout and revised the poly.The surgery was completed successfully.The patient underwent a previous revision, competitor's devices were explanted.

Brand Name
GMK-REVISION 02.07.0510SCF FIXED TIBIAL INSERT SC SIZE 5/10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12532143
Report Number3005180920-2021-00772
Device Sequence Number1428925
Product Code JWH
UDI-Device Identifier07630030818233
UDI-Public07630030818233
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2023
Device Model Number02.07.0510SCF
Device Catalogue Number02.07.0510SCF
Device Lot Number177657
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;